Photo of Prof Corina Constantinescu

Prof Corina Constantinescu

Professor of Mathematics, Director of IFAM Mathematical Sciences

Publications

2021

Rethinking Flood Risk Management (Media)

Henshaw, K., & Constantinescu, C. (2021). Rethinking Flood Risk Management. [Environment Journal online]. Retrieved from https://environmentjournal.online/articles/rethinking-flood-risk-management/

2020

On flood risk management across socio-economic environments (Journal article)

Ni, W., Henshaw, K., Zhu, W., Wang, J., Hu, M., & Constantinescu, C. (2020). On flood risk management across socio-economic environments. Revista Anales del Instituto de Actuarios Españoles. doi:10.26360/2020_4

DOI: 10.26360/2020_4

First Quarter Chronicle of COVID-19: An Attempt to Measure Governments’ Responses (Journal article)

Sahin, S., Boado-Penas, M. D. C., Constantinescu, C., Eisenberg, J., Henshaw, K., Hu, M., . . . Zhu, W. (n.d.). First Quarter Chronicle of COVID-19: An Attempt to Measure Governments’ Responses. Risks, 8(4), 115. doi:10.3390/risks8040115

DOI: 10.3390/risks8040115

Lonely hearts: the effect of spousal death on mortality (Media)

Henshaw, K., Constantinescu, C., & Menoukeu Pamen, O. (2020). Lonely hearts: the effect of spousal death on mortality. [The Actuary Magazine]. Retrieved from https://www.theactuary.com/

Itô calculus for Cramér-Lundberg model (Journal article)

Akahori, J., Constantinescu, C., & Miyagi, K. (2020). Itô calculus for Cramér-Lundberg model. JSIAM Letters, 12(0), 25-28. doi:10.14495/jsiaml.12.25

DOI: 10.14495/jsiaml.12.25

A ruin model with a resampled environment (Journal article)

Constantinescu, C., Delsing, G., Mandjes, M., & Nandayapa, L. R. (2020). A ruin model with a resampled environment. SCANDINAVIAN ACTUARIAL JOURNAL, 2020(4), 323-341. doi:10.1080/03461238.2019.1667424

DOI: 10.1080/03461238.2019.1667424

Dynamics of drainage under stochastic rainfall in river networks (Journal article)

Ramirez, J. M., & Constantinescu, C. (2020). Dynamics of drainage under stochastic rainfall in river networks. Stochastics and Dynamics. doi:10.1142/S0219493720500422

DOI: 10.1142/S0219493720500422

Stochastic Mortality Modelling for Dependent Coupled Lives (Journal article)

Henshaw, K., Constantinescu, C., & Menoukeu Pamen, O. (n.d.). Stochastic Mortality Modelling for Dependent Coupled Lives. Risks, 8(1), 17. doi:10.3390/risks8010017

DOI: 10.3390/risks8010017

2019

An application of fractional differential equations to risk theory (Journal article)

Constantinescu-Loeffen, D. C., Ramirez, J. M., & Zhu, W. (2019). An application of fractional differential equations to risk theory. Finance and Stochastics, 23, 1001-1024. doi:10.1007/s00780-019-00400-8

DOI: 10.1007/s00780-019-00400-8

Probability of ruin in discrete insurance risk model with dependent Pareto claims (Journal article)

Constantinescu, C. D., Kozubowski, T. J., & Qian, H. H. (2019). Probability of ruin in discrete insurance risk model with dependent Pareto claims. Dependence Modeling, 7(1), 215-233. doi:10.1515/demo-2019-0011

DOI: 10.1515/demo-2019-0011

Ruin Probability in Dependent Risk Models (Thesis / Dissertation)

Qian, H. (2019). Ruin Probability in Dependent Risk Models. (University of Liverpool).

2018

Optimal Reinsurance-Investment Strategy Under Risks of Interest Rate, Exchange Rate and Inflation (Journal article)

Guo, C., Zhuo, X., Constantinescu, C., & Pamen, O. M. (2018). Optimal Reinsurance-Investment Strategy Under Risks of Interest Rate, Exchange Rate and Inflation. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 20(4), 1477-1502. doi:10.1007/s11009-018-9630-7

DOI: 10.1007/s11009-018-9630-7

Foreword by the Guest Editors of the RARE special issue (Journal article)

Constantinescu, C., Hashorva, E., & Kratz, M. (2018). Foreword by the Guest Editors of the RARE special issue. Annals of Actuarial Science, 12(2), 209-210. doi:10.1017/s1748499518000246

DOI: 10.1017/s1748499518000246

Ruin probabilities in classical risk models with gamma claims (Journal article)

Constantinescu, D. C., Samorodnitsky, G., & Zhu, W. E. I. (2018). Ruin probabilities in classical risk models with gamma claims. Scandinavian Actuarial Journal, 2018(7), 555-575. doi:10.1080/03461238.2017.1402817

DOI: 10.1080/03461238.2017.1402817

Fractional Differential Equations in Risk Theory (Thesis / Dissertation)

Zhu, W. (2018). Fractional Differential Equations in Risk Theory. (University of Liverpool).

2016

Ruin Probabilities with Dependence on the Number of Claims within a Fixed Time Window (Journal article)

Constantinescu, C., Dai, S., Ni, W., & Palmowski, Z. (n.d.). Ruin probabilities with dependence on the number of claims within a fixed time window. Retrieved from http://arxiv.org/abs/1604.06404v1

DOI: 10.3390/risks4020017

Bonus-malus in insurance portfolios (Thesis / Dissertation)

Ni, W. (2016). Bonus-malus in insurance portfolios. (PhD Thesis, University of Liverpool).

2015

Risk models with premiums adjusted to claims number (Journal article)

Li, B., Ni, W., & Constantinescu, C. (2015). Risk models with premiums adjusted to claims number. Insurance: Mathematics and Economics, 65, 94-102. doi:10.1016/j.insmatheco.2015.09.001

DOI: 10.1016/j.insmatheco.2015.09.001

2014

Bonus–Malus systems with Weibull distributed claim severities (Journal article)

Ni, W., Constantinescu, C., & Pantelous, A. A. (2014). Bonus–Malus systems with Weibull distributed claim severities. Annals of Actuarial Science, 8(02), 217-233. doi:10.1017/S1748499514000062

DOI: 10.1017/S1748499514000062

Bonus-Malus Systems with Hybrid Claim Severity Distributions (Conference Paper)

Ni, W., Li, B., Constantinescu, C., & Pantelous, A. A. (2014). Bonus-Malus Systems with Hybrid Claim Severity Distributions. In Vulnerability, Uncertainty, and Risk. American Society of Civil Engineers. doi:10.1061/9780784413609.124

DOI: 10.1061/9780784413609.124

'The tax identity for Markov additive risk processes' (Journal article)

Albrecher, H., Avram, F., Constantinescu, C., & Ivanovs, J. (2014). 'The tax identity for Markov additive risk processes'. Methodology and Computing in Applied Probability, 16, 245-258. doi:10.1007/s11009-012-9310-y

DOI: 10.1007/s11009-012-9310-y

2013

Ruin Theory Starter Kit #1 (Conference Paper)

Constantinescu, C., & Lo, J. (2013). Ruin Theory Starter Kit #1. In GIRO40 Shaping our future: evolve or revolve? (pp. 3-13). Edinburgh: Institute and Faculty of Actuaries.

Ruin probabilities in models with a Markov chain dependence structure (Journal article)

Constantinescu, C., Kortschak, D., & Maume-Deschamps, V. (2013). Ruin probabilities in models with a Markov chain dependence structure. SCANDINAVIAN ACTUARIAL JOURNAL, 2013(6), 453-476. doi:10.1080/03461238.2011.627745

DOI: 10.1080/03461238.2011.627745

Exact and Asymptotic Results for Insurance Risk Models with Surplus-dependent Premiums (Journal article)

Albrecher, H., Constantinescu, C., Palmowski, Z., Regensburger, G., & Rosenkranz, M. (2013). EXACT AND ASYMPTOTIC RESULTS FOR INSURANCE RISK MODELS WITH SURPLUS-DEPENDENT PREMIUMS. SIAM JOURNAL ON APPLIED MATHEMATICS, 73(1), 47-66. doi:10.1137/110852000

DOI: 10.1137/110852000

2012

Asymptotic results for renewal risk models with risky investments (Journal article)

Albrecher, H., Constantinescu, C., & Thomann, E. (2012). Asymptotic results for renewal risk models with risky investments. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 122(11), 3767-3789. doi:10.1016/j.spa.2012.05.017

DOI: 10.1016/j.spa.2012.05.017

Risk processes with dependence and premium adjusted to solvency targets (Journal article)

Constantinescu, C., Maume-Deschamps, V., & Norberg, R. (2012). Risk processes with dependence and premium adjusted to solvency targets. European Actuarial Journal, 2(1), 1-20. doi:10.1007/s13385-012-0046-4

DOI: 10.1007/s13385-012-0046-4

2011

Archimedean copulas in finite and infinite dimensions-with application to ruin problems (Journal article)

Constantinescu, C., Hashorva, E., & Ji, L. (2011). Archimedean copulas in finite and infinite dimensions-with application to ruin problems. INSURANCE MATHEMATICS & ECONOMICS, 49(3), 487-495. doi:10.1016/j.insmatheco.2011.08.006

DOI: 10.1016/j.insmatheco.2011.08.006

Explicit ruin formulas for models with dependence among risks (Journal article)

Albrechera, H., Constantinescu, C., & Loisel, S. (2011). Explicit ruin formulas for models with dependence among risks. INSURANCE MATHEMATICS & ECONOMICS, 48(2), 265-270. doi:10.1016/j.insmatheco.2010.11.007

DOI: 10.1016/j.insmatheco.2010.11.007

2010

An algebraic operator approach to the analysis of Gerber-Shiu functions (Journal article)

Albrecher, H., Constantinescu, C., Pirsic, G., Regensburger, G., & Rosenkranz, M. (2010). An algebraic operator approach to the analysis of Gerber-Shiu functions. INSURANCE MATHEMATICS & ECONOMICS, 46(1), 42-51. doi:10.1016/j.insmatheco.2009.02.002

DOI: 10.1016/j.insmatheco.2009.02.002

Editorial for the special issue on Gerber-Shiu functions (Journal article)

Albrecher, H., Constantinescu, C., & Garrido, J. (2010). Editorial for the special issue on Gerber-Shiu functions. INSURANCE MATHEMATICS & ECONOMICS, 46(1), 1-2. doi:10.1016/j.insmatheco.2009.10.004

DOI: 10.1016/j.insmatheco.2009.10.004

'About ruin theory' (Media)

Constantinescu, C. (2010). 'About ruin theory'. [Paper].